# SDR DHL2004748500

- Difficulty date: October 23, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Clip
- Part number: 6516201188
- Condition: Corroded
- Location: Rt Wing Te
- Part time: 44,411 hours, 26,342 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHTSTAR NON-ROUTINE:CORROSION ON CLIP ON RIGHT WING TRAILING EDGE.  REFER DMI NR 18019E.  REMOVED AND REPLACED CLIP ON RT WING T/E WS 180.  RESEALED FASTENERS AT CLIP ON RT WING WS 180 IAW B727 SRM 51-30-2 AND M/M 28-11-00.  TEE CLIP P/N 65-16201-188 ATTACH CLIPS P/N 65-21656-170 2 EA.
